Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 895061, 8 pages
http://dx.doi.org/10.1155/2013/895061
Research Article

Optimal Modeling and Filtering of Stochastic Time Series for Geoscience Applications

Department of Geomatics Engineering, Pacific Institute for the Mathematical Sciences, University of Calgary, Calgary, AB, Canada T2N 1N4

Received 8 February 2013; Accepted 23 April 2013

Academic Editor: Gradimir Milovanovic

Copyright © 2013 J. A. Rod Blais. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. A. Rod Blais, “Optimal Modeling and Filtering of Stochastic Time Series for Geoscience Applications,” Mathematical Problems in Engineering, vol. 2013, Article ID 895061, 8 pages, 2013. https://doi.org/10.1155/2013/895061.